# SDR ASOA201001776

- Difficulty date: November 11, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31101157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FS 280 RBL 9 IS CRACKED.  R & R ANGLE FLOORBEAM IAW SRM 51-40-06 AND 51-42-21. THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
